# SDR CA990318068

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: JR22422
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE AT FL 300, NR 1 ENGINE FLAMED OUT.  PILOT REPORTED NR 1 ENGINE HP FUEL LEVER MOVING UNCOMMANDED TO SHUT-OFF POSITION.  FLIGHT CREW ATTEMPTED RE-START, BUT VIBRATIONS WERE EXCESSIVE SO ENGINE WAS SHUT DOWN.  POST- FLIGHT INSPECTION AT DESTINATION FOUND LP TURBINE BLADE DAMAGE.  LP TURBINE BLADES AND DISKS ROUTED TO ROLLS ROYCE FOR INVESTIGATION.  FURTHER REPORT TO FOLLOW.
